Penis amputation after intentional Viagra overdose

viagra

A man from southern Colombia had to have his penis amputated after he overdosed on Viagra to impress his girlfriend.

According to the news website “Columbia Reports”, the 66-year-old man from Gigante, Colombia, whose name has not been released, confessed to the local newspaper that he intentionally overdosed on the erectile dysfunction medicine.

However, as a result of his overly enthusiastic penis-enhancing-drug use, the anonymous man — who claims to be a former member of the Gigante municipal council — found that his penis had gone into an apparently constant state of erection. Initially, the self-proclaimed politician didn’t mind his altered state, but found out his member began to hurt a few days into the erection.

When he finally sought medical help, doctors in Gigante referred the man to a medical facility in Neiva, where medical staff noted that the man’s penis was inflamed and fractured. They informed the patient his only option was amputation so the inflammation and gangrene would stop spreading to other parts of his body.

A doctor told local newspaper La Nacion: ‘The patient showed bruising on the testicles and penis, was treated and is recovering well.

As a result of the incident, Neiva hospital issued a warning for men to not use penis enhancing drugs or erectile dysfunction medication without prescription from their doctors.

Comments are closed.